# SDR 08FDEA04265

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,165 hours, 18,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: A5211101000000
- Condition: Bent
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING PAST FL 280,  ECAM CAUTIONED LT CABIN DOOR WAS OPENED. PRESSURIZATION WAS CLIMBING AT NORMAL 500 FPM WITH DIFFERENTIAL AT 8.0 AND CABIN ALTITUDE AT 5000 FT. COMPLIED WITH ECAM AND CHECKED DOOR VISUALLY, IT INDICATED THAT THE DOOR WAS OPENED.  RETURNED TO KIND. ON DESCENT PAST 13000 FT, LIGHT WENT OUT & ECAM CLEARED.  FOUND UPPER LINKAGE ROD BENT.  PERFORMED INSPECTION AFTER ABNORMAL CREW DOOR MOVEMENT, PRECAUTIONARY, PER AMM 05-51-29-0. R&R UPPER LINKAGE ROD IAW MM 52-11-12-4. REPLACED ALL DOOR PANELS. L1 ENTRY DOOR WARNING SYSTEM OP CHECKED NORMAL IAW MM 52-41-00-5.
